3 doctors weighed in:
Any negative side effects from multivitamins like being ravenous?
3 doctors weighed in

Dr. Randy Baker
Holistic Medicine
2 doctors agree
In brief: Some side effects
I have not heard of being ravenous as a side effect, but side effects may occur. The most common might be nausea, but this is more likely if taken on an empty stomach.
It is also not unusual for people to be allergic to vitamins- many contain soy, corn, gluten or other allergenic substances and some also react to fillers and binders like magnesium stearate. Hypoallergenic vitamins are available.

In brief: Some side effects
I have not heard of being ravenous as a side effect, but side effects may occur. The most common might be nausea, but this is more likely if taken on an empty stomach.
It is also not unusual for people to be allergic to vitamins- many contain soy, corn, gluten or other allergenic substances and some also react to fillers and binders like magnesium stearate. Hypoallergenic vitamins are available.
Dr. Randy Baker
Dr. Randy Baker
Thank
Read more answers from doctors